Alert archive / California / High Wind Watches in 2011
High Wind Watch 2, NWS Sacramento, CA
NWS Sacramento, CA issued this high wind watch at Mar 23, 2011, 3:08 AM PDT. It took effect at Mar 24, 2011, 5:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 23, 2011, 3:08 AM PDT (10:08 UTC)
- In effect from
- Mar 24, 2011, 5:00 AM PDT
- Expired
- Mar 23, 2011, 3:08 PM PDT
- In force
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
537 WWUS76 KSTO 231008 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 308 AM PDT WED MAR 23 2011 ...MORE STRONG WINDS FOR THE INTERIOR OF NORTHERN CALIFORNIA... .ANOTHER WEATHER SYSTEM FROM THE PACIFIC WILL AFFECT THE REGION TODAY BRINGING ANOTHER ROUND OF GUSTY WINDS TO THE CENTRAL VALLEY AND FOOTHILLS. WHILE THE WINDS WITH THIS SYSTEM ARE NOT EXPECTED TO BE AS STRONG AS THOSE EXPERIENCED LAST WEEKEND...THEY WILL BE STRONG ENOUGH TO RESULT IN DIFFICULT DRIVING CONDITIONS AND POSSIBLY BRING DOWN WEAKENED TREES LEADING TO POWER OUTAGES. A MUCH STRONGER SYSTEM IS EXPECTED TO ARRIVE THURSDAY MORNING WHICH COULD LEAD TO NUMEROUS DOWNED TREES AND POWER OUTAGES. CAZ015>019-064-066-067-232315- /O.NEW.KSTO.HW.A.0002.110324T1200Z-110325T0000Z/ /O.EXT.KSTO.WI.Y.0015.110323T1200Z-110323T2200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO... LAKEPORT...PARADISE...GRASS VALLEY 308 AM PDT WED MAR 23 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: SOUTHERLY WINDS 15 TO 30 MPH WITH GUSTS UP TO 35 MPH THIS MORNING WILL DECREASE THIS AFTERNOON. THERE IS THE POTENTIAL FOR STRONG WINDS ON THURSDAY...SIMILAR TO WHAT OCCURRED LAST WEEKEND WITH THE STRONGEST WIND GUSTS BETWEEN 50 AND 65 MPH. * TIMING: THIS MORNING THROUGH EARLY AFTERNOON...WITH MUCH STRONGER WINDS EXPECTED ON THURSDAY. * LOCATIONS INCLUDE: THE SACRAMENTO VALLEY...NORTHERN SAN JOAQUIN VALLEY...FOOTHILLS INCLUDING SOUTHERN LAKE COUNTY. * IMPACTS: POSSIBLE DOWNED TREES AND POWER OUTAGES. DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. LOOSE OBJECTS SHOULD BE TIED DOWN OR BROUGHT INSIDE. THE GREATEST IMPACTS ARE EXPECTED TO OCCUR ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BARUFFALDI
1 follow-up statement
333 WWUS76 KSTO 232208 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 308 PM PDT WED MAR 23 2011 ...MORE STRONG WINDS FOR THE INTERIOR OF NORTHERN CALIFORNIA... .A STRONGER WEATHER SYSTEM WILL BRING STRONG AND GUSTY WINDS TONIGHT INTO THURSDAY. THE WINDS ON THURSDAY ARE EXPECTED TO BE SIMILIAR TO THE WINDS LAST SATURDAY NIGHT AND SUNDAY MORNING. THESE WILL RESULT IN DIFFICULT DRIVING CONDITIONS AND COULD POSSIBLY LEAD TO NUMEROUS DOWNED TREES AND POWER OUTAGES. CAZ016>019-064-066-067-241300- /O.EXP.KSTO.WI.Y.0015.000000T0000Z-110323T2200Z/ /O.UPG.KSTO.HW.A.0002.110324T1200Z-110325T0000Z/ /O.NEW.KSTO.HW.W.0002.110324T1200Z-110325T0000Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...CHICO...STOCKTON...MODESTO...LAKEPORT... PARADISE...GRASS VALLEY 308 PM PDT WED MAR 23 2011 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM PDT THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT THURSDAY. THE WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 70 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED IN THE MORNING AND WILL DECREASE IN THE LATE AFTERNOON. * LOCATIONS INCLUDE: SACRAMENTO...STOCKTON...MODESTO...CHICO... PARADISE...GRASS VALLEY...LAKEPORT * IMPACTS: POSSIBLE DOWNED TREES AND POWER OUTAGES. DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. LOOSE OBJECTS SHOULD BE TIED DOWN OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ015-241300- /O.UPG.KSTO.HW.A.0002.110324T1200Z-110325T0000Z/ /O.NEW.KSTO.HW.W.0002.110324T1200Z-110325T0000Z/ /O.EXT.KSTO.WI.Y.0015.000000T0000Z-110324T1200Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...REDDING 308 PM PDT WED MAR 23 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT THURSDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE NORTHERN SACRAMENTO VALLEY. * WINDS: SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TONIGHT AND THEN INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 70 MPH THURSDAY MORNING. * TIMING: WINDS WILL INCREASE EARLY THURSDAY MORNING AND THEN DECREASE IN THE AFTERNOON. * LOCATIONS INCLUDE: REDDING AND RED BLUFF * IMPACTS: POSSIBLE DOWNED TREES AND POWER OUTAGES. DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. LOOSE OBJECTS SHOULD BE TIED DOWN OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MOR-E CAN LEAD TO PROPERTY DAMAGE. && $$ HSO/CKP
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this high wind watch went out at Mar 22, 9:40 PM PDT, 5 hours 28 minutes earlier.
Area forecast discussion, Mar 22, 9:40 PM PDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 940 PM PDT TUE MAR 22 2011 .DISCUSSION... WAA PRECIP MAKING ITS WAY EWD INTO AND ACROSS INTERIOR NORCAL...WITH THE LEADING EDGE NEAR THE I-5 CORRIDOR. SATELLITE IMAGERY INDICATES WARM TOPPED CLOUDS WITH THIS WAA PRECIP AND EVEN EXTENDING OFF THE COAST SUGGESTING RELATIVELY LIGHT STRATIFORM PRECIP OVERNITE. THE VORT MAX IS ALSO JUST OFF THE COAST AND HAS JUST RECENTLY SHOWING SOME SIGNS OF ENHANCING CLOUDS/PRECIP OFF THE N COAST. THIS FEATURE IS PROGGED TO ROTATE NWD TONITE...AND WILL PROBABLY NOT AFFECT INTERIOR NORCAL. THAT MEANS WE WILL MOST LIKELY HAVE TO WAIT UNTIL WED MIDDAY AND INTO THE AFTERNOON FOR MID LEVEL CAA AND UPWARD VERTICAL MOTION TO INCREASE PRECIP RATES OVER INTERIOR NORCAL. THIS IS ALSO A SPLITTING TROF WITH ENERGY PASSING WELL TO OUR NW AND TO OUR S WHICH MAKES IT A WEAKER SYSTEM THAN THE ONE AFFECTING OUR AREA ON THU WHICH IS NOT FORECAST TO SPLIT. WHILE THE QPFS SHOULD WORK OUT OKAY IN THE SHASTA DRAINAGE AND W SIDE OF THE VALLEY AND E SIDE OF THE COASTAL RANGE ON WED DUE TO STRONG SELY FLOW...WE ARE WONDERING IF THE QPFS ARE LITTLE TOO HIGH IN THE SRN SAC AND NRN SAN JOAQUIN VALLEY. THIS EVENING'S BUFKIT DATA ARE TRENDING LOWER... MORE IN THE .10 TO A THIRD OF AN INCH RANGE ON WED IN THESE AREAS. THE SNOW LEVELS OFF THE SHASTA DAM PROFILER SHOW AROUND 3 KFT AND AROUND 4.5 KFT OVER SAC. GIVEN THE VEERING WINDS AND WAA TONIGHT AHEAD OF THE COLD FRONT...WE SHOULD NOT SEE THESE LEVELS DROP SIGNIFICANTLY TONITE. WINDS ARE INCREASING OFF THE COAST AS ILLUSTRATED BY THE OFFSHORE BUOY DATA AHEAD OF THE APPROACHING FRONT. BETWEEN 12Z-15Z WED... WINDS ARE FORECAST TO INCREASE IN THE VALLEY WITH 925 MBS SELY WINDS INCREASING TO 50-55 KTS IN THE SRN SAC VLY. THESE WINDS WILL PROVIDE GOOD OROGRAPHICS FOR THE SHASTA DRAINAGE AND E SIDE OF THE COASTAL MTNS. MID LEVEL CAA AND FAVORABLY SHEARED WIND PROFILES STILL SUPPORT AFTERNOON THUNDERSTORM CHANCES IN THE VALLEY WED AFTERNOON. STILL LOOKS LIKE THU IS THE STRONGER OF THE TWO SYSTEMS WITH THE POTENTIAL FOR WINDS TO REACH HIGH WIND WARNING CRITERIA. JHM .PREVIOUS SHORT TERM DISCUSSION... SHORTWAVE RIDGING TODAY WITH JUST SOME SCATTERED CUMULUS AND LIGHT SHOWERS IN THE MOUNTAINS WILL GIVE WAY TO A STRONG PACIFIC SYSTEM OFF THE COAST. VISIBLE SATELLITE SHOWS OUTER BANDS OF HIGH CLOUDS SPREADING INTO NORTHERN CALIFORNIA...WITH COLD AIR CUMULUS OVER THE CORE. RADAR SHOWS SOME RETURNS INDICATING SOME PRECIPITATION OFF THE COAST BEGINNING TO MOVE INTO THE BAY AREA. INFRARED SATELLITE SHOWS CONTINUING ENHANCEMENT AT THE CORE OF THE UPPER LOW. THIS SYSTEM WILL CONTINUE TO DEVELOP TONIGHT AND MOVE INTO THE REGION TONIGHT. DYNAMICS AND DECENT MOISTURE TAP FAVOR A SIGNIFICANT SNOW EVENT ABOVE 3000 FEET LATE TONIGHT THROUGH WEDNESDAY. THERE IS SUPPORT FROM A 120 KT JET WITH A DIFFLUENT PATTERN OVER NORTHERN CALIFORNIA. UP TO AROUND A FOOT IS POSSIBLE FOR THE MOUNTAINS...WITH AROUND 2 FEET OVER THE HIGHER MOUNTAINS. WINTER STORM WARNING IS IN EFFECT FOR THOSE AREAS STARTING AT 7 PM...ALTHOUGH PRECIPITATION AT THE BEGINNING WILL BE RELATIVELY LIGHT AT FIRST. THIS WILL SPREAD EASTWARD AND INCREASE IN INTENSITY OVERNIGHT AND PEAK WEDNESDAY MORNING. THERE MAY BE A BIT OF A LULL LATE WEDNESDAY...BUT CLOSE OF THE HILLS OF THE CURRENT STORM WILL BE A STRONGER STORM FOR THURSDAY INTO EARLY FRIDAY. THIS STORM HAS MORE ENERGY FOCUSED INTO NORTHERN CALIFORNIA AND SHOULD BRING GREATER WIDENS AND MORE SNOW. WILL KEEP WINTER STORM RUNNING THROUGHOUT THE PERIOD. SNOW LEVELS MAY DROP ENOUGH TO CONSIDER ADDING AN ADVISORY FOR THE HIGHER FOOTHILLS FOR THURSDAY AND THURSDAY NIGHT...BUT WILL HOLD OFF FOR THE TIME BEING. A DEEPENING SURFACE LOW WILL MOVE JUST OFF THE COAST LATE TONIGHT AND EARLY WEDNESDAY CREATING A STRONG SURFACE PRESSURE GRADIENT. THIS ALONG WITH SIGNIFICANT WINDS ALOFT (55KT AT 850 MB) WILL BRING GUSTY WINDS THROUGH TOMORROW FOR THE VALLEY...FOOTHILLS...SOUTHERN LAKE COUNTY AND DELTA. WINDS WILL PICK UP AFTER MIDNIGHT...BUT STRONGER WINDS ARE NOT EXPECTED TO REACH THE SURFACE TILL AROUND 5 AM...SO HAVE PUSHED WIND ADVISORY BACK UNTIL THAT TIME. THURSDAY HAS EVEN BETTER FOR POTENTIAL AS A STRONG WIND EVENT. 850 MB WINDS ON THE GFS AND NAM SHOW WINDS EXCEEDING 70 KT. THIS COULD BRING A WIND EVENT SIMILAR TO THAT OF SUNDAY. HEAVY RAINS COULD BRING FLOODING TO ALREADY HIGH SMALL CREEKS AND SATURATED LOW LYING AREAS FOR WEDNESDAY AND THURSDAY. WITH LITTLE GAP BETWEEN THE STORMS...THERE WILL BE LITTLE CHANCE FOR STREAMS TO RECEDE. FOR MAJOR STEMS...RIVER LEVELS WILL CONTINUE TO INCREASE AND THE LATEST FLOOD PRODUCTS SHOULD CHECKED FREQUENTLY. THE WET GROUND COUPLED WITH STRONG WINDS BRINGS THE LIKELIHOOD OF FALLING TREES AND LIMBS. THIS COULD DAMAGE BUILDINGS/VEHICLES AS WELL AS CREATE WIDESPREAD POWER OUTAGES...ESPECIALLY THURSDAY. THE POTENTIAL FOR SEVERE WEATHER RETURNS WEDNESDAY AFTERNOON TO THE DELTA AND THE VALLEY SOUTH OF WILLOWS. MODEL SOUNDINGS SHOW STEEP LAPSE RATES...CAPE...AND RATHER STRONG DIRECTIONAL AND SPEED SHEAR. CONVERGENCE AREAS SETTING UP ON THE WEST SIDE OF THE VALLEY AND DELTA COULD SET UP SOME STRONGER STORMS. IF CLOUDS BREAK UP IN THE AFTERNOON THIS COULD ALLOW SUNLIGHT TO FURTHER DESTABILIZE ATMOSPHERE. WILL HAVE TO KEEP A CLOSE EYE ON THIS SHOWERS LINGER INTO FRIDAY WITH DECREASING COVERAGE AND INTENSITY. EK .EXTENDED DISCUSSION (SATURDAY THROUGH TUESDAY) CONFIDENCE OF YET ANOTHER STORM PRETTY HIGH SATURDAY WITH BOTH GFS AND ECMWF TAKING ANOTHER STORM SYSTEM INTO THE AREA. IN GENERAL HAVE GONE WITH LIKELY POPS VALLEY AND CATEGORICAL MOUNTAINS. THIS STORM LOOKS ISN'T TOO WARM OR TOO COOL SO SNOW LEVELS IN THE 3000 TO 5000 FOOT RANGE LOOK ON TRACK. MODEL CONFIDENCE CONTINUES TO BE FAIRLY HIGH IN THE SUNDAY AND SUNDAY WITH A SHORTWAVE RIDGE TO BUILD INTO THE AREA. FOR A POSSIBLE DRY AND MILD PERIOD. WILL KEEP POPS AROUND CLIMATOLOGY THAT TIME. MODELS THEN SUGGESTING ANOTHER POSSIBLE STORMS SYSTEM EARLY IN THE WEEK OUT TOWARDS DAYS 6 AND 7. A PRETTY LARGE ARRAY OF SOLUTIONS THIS TIME PERIOD AND WILL COVER WITH SOME ISOLATED TO SCATTERED POPS. RASCH && .AVIATION... PREDOMINATELY MVFR WITH ISOLATED IFR CIGS ACROSS NORCAL TAF SITES AS UPPER TROF SHIFTS ONSHORE OVERNIGHT. SOUTHERLY SURFACE WINDS WILL TURN INCREASINGLY GUSTY WITH PK GUST OF 35KT WEDNESDAY MORNING BETWEEN 13Z AND 18Z FOR CENTRAL VALLEYS. VALLEY -RA AND SIERNEV/ CASCADE -SN ABOVE 3KFT WILL ACCOMPANY UPPER TROF. -SHRA/VCSH AND DIMINISHING WINDS FOR TAF SITES AFTER 03Z THU. && .STO WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 7 PM THIS EVENING TO 5 AM PDT FRIDAY ABOVE 3000 FEET FOR THE BURNEY BASIN / EASTERN SHASTA COUNTY... MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY... SHASTA LAKE AREA / NORTHERN SHASTA COUNTY...WEST SLOPE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK. FLOOD WATCH FROM 7 PM PDT THIS EVENING THROUGH LATE THURSDAY NIGHT CARQUINEZ STRAIT AND DELTA...CENTRAL SACRAMENTO VALLEY... CLEAR LAKE/SOUTHERN LAKE COUNTY...MOTHERLODE...NORTHEAST FOOTHILLS/SACRAMENTO VALLEY...NORTHERN SACRAMENTO VALLEY... NORTHERN SAN JOAQUIN VALLEY...SOUTHERN SACRAMENTO VALLEY. WIND ADVISORY FROM 5 AM TO 5 PM PDT WEDNESDAY CARQUINEZ STRAIT AND DELTA...CENTRAL SACRAMENTO VALLEY...CLEAR LAKE/SOUTHERN LAKE COUNTY...MOTHERLODE...NORTHEAST FOOTHILLS/SACRAMENTO VALLEY... NORTHERN SACRAMENTO VALLEY...NORTHERN SAN JOAQUIN VALLEY... SOUTHERN SACRAMENTO VALLEY. &&
Hazardous weather outlook, Mar 22, 5:17 AM PDT, 21 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 517 AM PDT TUE MAR 22 2011 CAZ013>019-063-064-066>069-231400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 517 AM PDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY ANOTHER STRONG WINTER STORM WILL AFFECT THE REGION BEGINNING TONIGHT BRINGING RAIN TO THE VALLEY...HEAVY SNOW TO THE MOUNTAINS AND GUSTY WINDS TO THE REGION. * WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KSTO - FFASTO FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KSTO - NPWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY STORMY WEATHER WILL CONTINUE ACROSS THE REGION THROUGH SATURDAY. * WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KSTO - FFASTO FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KSTO - NPWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 3:29 AM PDT | Winter Storm Watch | STO | 12 hr | |
| Mar 23, 10:27 AM PDT | River Flood Warning | STO | Lake | 10 days |
| Mar 23, 2:32 PM PDT | River Flood Warning | STO | Butte, Glenn | 18 hr |
| Mar 23, 2:42 PM PDT | River Flood Warning | STO | Solano, Yolo | 6 days |
| Mar 23, 3:08 PM PDT | High Wind Warning | STO | 26 hr | |
| Mar 23, 3:15 PM PDT | Special Weather Statement | STO | Tehama | 45 min |
| Mar 23, 4:21 PM PDT | Special Weather Statement | STO | Tehama | 39 min |
Nearby
High Wind Watches in California, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.